depo provera

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

depo provera

Postby hcp81 » Fri Nov 04, 2016 4:46 pm

I had this contraceptive injection earlier this year and I noticed that my symptoms got dramatically worse. I have since read on google that it can either bring on or worsen fibro. Begs the question, why did they give it to me???? I was due my second shot last month and have not had it - never having it again. I am so tired all of the time and my limitations are still way higher than they were before.
hcp81
UKFM Newbie
 
Posts: 4
Joined: Wed Sep 21, 2016 7:18 pm

Re: depo provera

Postby *Lisa* » Fri Nov 04, 2016 10:03 pm

I would discuss this with your GP and find another form of contraception.

I think many of us are very sensitive to medications, i know i am! and have to be really carefull with what i take and how much.

Sensitivity is a commen fibro symptom and comes in many forms like sensitivity to lights, noise etc...

I dont know of any consultants , doctors and nurses that i have seen that has ever mentioned this to me. I have always had to mention my sensitivity to them when there discussing medications and treatments. Dont think there fully aware of all symptoms fibro comes with.
As a Public Moderator & Admin of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia...Lisa
*Lisa*
MODERATOR
 
Posts: 3884
Joined: Sun Sep 07, 2008 2:01 pm


Return to Treatments & Medication

Who is online

Users browsing this forum: No registered users and 6 guests